RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 2, Pages 302–305 (Mi dan36595)  

This article is cited in 1 scientific paper (total in 1 paper)

FLUID MECHANICS

Invariant solutions of the Navier–Stokes equations describing motions with a free boundary

V. V. Pukhnachov

M. A. Lavrentiev Institute of Hydrodynamics

Full text: PDF file (662 kB)

Bibliographic databases:
UDC: 532.516
Presented: М. А. Лаврентьев
Received: 04.10.1971

Citation: V. V. Pukhnachov, “Invariant solutions of the Navier–Stokes equations describing motions with a free boundary”, Dokl. Akad. Nauk SSSR, 202:2 (1972), 302–305

Citation in format AMSBIB
\Bibitem{Puk72}
\by V.~V.~Pukhnachov
\paper Invariant solutions of the Navier--Stokes equations describing motions with a free boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 2
\pages 302--305
\mathnet{http://mi.mathnet.ru/dan36595}
\zmath{https://zbmath.org/?q=an:0249.76013}


Linking options:
  • http://mi.mathnet.ru/eng/dan36595
  • http://mi.mathnet.ru/eng/dan/v202/i2/p302

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Kh. Ibragimov, “Group analysis of ordinary differential equations and the invariance principle in mathematical physics (for the 150th anniversary of Sophus Lie)”, Russian Math. Surveys, 47:4 (1992), 89–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:37
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019